MAUDE Adverse Event Report: DEPUY INT'L LTD. 8010379 ASPHERE M SPEC 11/13 36 +9; S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS

DEPUY INT'L LTD. 8010379 ASPHERE M SPEC 11/13 36 +9; S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS
Catalog Number 136534100
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Failure of Implant (1924); Joint Dislocation (2374)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Ppf and implant record received.Ppf alleges dislocation.

Brand Name
ASPHERE M SPEC 11/13 36 +9
Common Device Name
S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY INT'L LTD. 8010379
st. anthony's rd
leeds LS11 8 DT
UK  LS11 8 DT
MDR Report Key8075112
Report Number1818910-2018-75661
Device Sequence Number2261763
Product Code JDI
UDI-Device Identifier10603295033530
UDI-Public10603295033530
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K082585
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2015
Device Catalogue Number136534100
Device Lot Number3184570
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/26/2018
Initial Report FDA Received Date11/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR